# SDR SWAA2020120733680

- Difficulty date: December 1, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 73,318 hours, 43,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT OVERWING EMERGENCY EXIT LOCATOR SIGN BROKEN.  REMOVED & REPLACED EMERGENCY EXIT SIGN AT LT OVERWING EXIT TOPS NORMAL, IAW AMM 33-51-01.
